# SDR AMTA200800244

- Difficulty date: March 29, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- Engine: Cfmint CFM567B27
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LIGHT AT L2 DOOR IB RED LIGHT IS NOT FLASHING.  REMOVED AND REPLACED POWER SUPPLY PACK, SECURED AND OPS CHECK OK.  (K)
